An application of the double Edgeworth expansion to a filtering model with Gaussian limit

Hiroki Masuda, Nakahiro Yoshida

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    In a class of continuous-time filtering models with Gaussian limit, we provide a practical scheme of an approximation of a conditional expectation given finite-dimensional observations, in the light of the double Edgeworth expansion. Simple and explicit expressions up to the second order are given, so that we can easily write a computer program.

    Original languageEnglish
    Pages (from-to)37-48
    Number of pages12
    JournalStatistics and Probability Letters
    Volume70
    Issue number1
    DOIs
    Publication statusPublished - Oct 15 2004

    All Science Journal Classification (ASJC) codes

    • Statistics and Probability
    • Statistics, Probability and Uncertainty

    Fingerprint

    Dive into the research topics of 'An application of the double Edgeworth expansion to a filtering model with Gaussian limit'. Together they form a unique fingerprint.

    Cite this